MAUDE Adverse Event Report: LDR MÉDICAL ROI-C LORDOTIC IMPLANT 14X15.5 H7; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL ROI-C LORDOTIC IMPLANT 14X15.5 H7; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number MC1423P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
Reported that once the implant was fully inserted, the top half fractured off after inserting the second plate.The surgeon removed the implant and replaced it with a new implant & plates to complete the case without impact to the patient.
 
Event or Problem Description
It was reported that once the implant was fully inserted, the top half fractured off after inserting the second plate.The surgeon removed the implant and replaced it with a new implant & plates to complete the case without impact to the patient.
 
Additional Manufacturer Narrative
Inspection: the product was not returned and no photos were provided, so an evaluation is unable to be performed.Potential root cause: the fracture often occurs due to the plate applying force on the strut that is on the anterior side of the groove.The force can come from the plate entering hard bone and bending from the resistance, from the cage moving posteriorly after the plate has been partially or totally inserted, or from the first plate not being fully inserted or some other obstruction in the groove.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimmer biomet¿s control.Device usage: this device is used for treatment.

Brand Name
ROI-C LORDOTIC IMPLANT 14X15.5 H7
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key12229321
Report Number3004788213-2021-00079
Device Sequence Number1494532
Product Code OVE
UDI-Device Identifier03662663016421
UDI-Public(01)03662663016421(17)240901(10)74296
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K151934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Catalogue NumberMC1423P
Device Lot Number74296
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/30/2021
Supplement Date Received by Manufacturer09/29/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1